# SDR 2004FA0000166

- Difficulty date: January 29, 2003
- Submitted: February 9, 2004
- Operation: General aviation
- Aircraft: N101TT
- Make and model: Piper PA-31-350
- Aircraft serial: 318252050
- Engine: Lyc LTIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Garlock Seal
- Part number: 200F5003
- Part serial: FIN039FP
- Condition: Leaking
- Location: Fuel Pump
- Part time: 18 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ENGINE DRIVEN FUEL PUMP WAS INSTALLED ON A MFG FACTORY OVERHAULED ENGINE.  FOUND ENGINE DRIVEN FUEL PUMP LEAKING FROM THE GARLOCK SEAL ON THE DRIVE END OF THE FUEL PUMP, LEAVING FUEL STAIN ON BOTTOM ENGINE COWL.
